# SDR FDEA201405080965

- Difficulty date: May 8, 2014
- Submitted: June 11, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 148N84023
- Condition: Worn
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE RT SIDE AFT SIDE OF THE APU FIRE WALL AT BS 1885 THERE IS A WEAR MARK AT RBL 7 INCHES & 6 INCHES FROM THE BOTTOM OF THE FIRE WALL CAUSED BY THE RT APU DOOR SAFETY LATCH.  REPAIRED IAW SRM 53-80-08, FIG 201, REPAIR 2, REV 111. REPAIR IS MAJOR.
